You don't have OCD from methadone! It's a disorder mimicked by addiction so it's likely you don't have it all. The bone and hair loss aren't symptoms or side effects of M either. More likely your age or another problem you're suffering. The depression you mention is a side effect of M and all other opiate/opioids, they are after all, depressants.I am there with u on this one. I am a grandmother now and the Methadone makes me sooooo damn tired. The side effects are unbelievable. I even have OCD from it now. Its crazy. I think if they have to have a clinic it should be a Heroin Clinic like in Europe. Heroin is so much faster to get off of. If I ever get off of Methadone I will never get on again. Anything but this.
I agree that M should be taken as a short term treatment for opiate addiction but, the term varies with the individual. If you want to get past active addiction it takes work. It doesn't just happen by taking another substance.
Either your clinic has terrible counseling or, you haven't taken advantage of what they offer. If you had, you wouldn't still be blaming a substance or others for your problems but would be accepting responsibility for your addiction and trying to find out what drives it and how you might solve it.